Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Trying to conceive, elevated liver enzymes post taking prenatal, normal after stopping them, persisting symptoms. How long will it take?

We re trying to conceive, and so I started a prenatal supplement . Took it for about two months and figured out it was causing elevated liver enzymes . I was having really bad nausea , loss of appetite , queasiness, and just generally not feeling well. My alt was up in my bloodwork, though not horribly. So I sopped taking it nearly four and a half weeks ago. The symptoms are better, but not completely gone. They redid my bloodwork, and it s back to normal. I m still feeling nausea/upset stomach and lack of appetite. How lOng should it take til I feel better, or should I go back to my doctor because it could be something else?
Asked On : Mon, 8 Oct 2012
Answers:  0 Views:  79 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor